# SDR DALA1018510631

- Difficulty date: August 2, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N631DL
- Make and model: Boeing 757232
- Aircraft serial: 23612
- Aircraft time: 74,109 hours, 35,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND THE FRONT CABIN EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY AND BATTERY.  OPERATIONAL CHECK WAS GOOD (ODI 2010-D0940)(DL757102027).
